Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 155, NWS State College, PA

August 28, 20204 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 28, 2020, 3:00 PM EDT for 4 counties in Pennsylvania. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2020, 3:00 PM EDT (19:00 UTC)
Expired
Aug 28, 2020, 4:00 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA

The radar

The Sterling radar (KLWX), 119 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 3:06 PM EDTTSTM WND DMG1 S Dillsburg, PATREES DOWN ON WIRES ON GOLF COURSE ROAD.
Aug 28, 3:12 PM EDTTSTM WND DMGNew Oxford, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
511 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WUUS51 KCTP 281900
SVRCTP
PAC001-041-055-133-282000-
/O.NEW.KCTP.SV.W.0155.200828T1900Z-200828T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
300 PM EDT Fri Aug 28 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Adams County in south central Pennsylvania...
  York County in south central Pennsylvania...
  Southeastern Franklin County in south central Pennsylvania...
  Central Cumberland County in south central Pennsylvania...

* Until 400 PM EDT.

* At 258 PM EDT, a few severe thunderstorms were located along a 
  line extending from near Dillsburg to Lake Meade to near New 
  Oxford to near Rouzerville to near Waynesboro, moving east at 45 
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  York, Hanover, Weigelstown, Waynesboro, Gettysburg, Parkville, Red
  Lion, Spry, Dallastown, Hampton, Shiloh, East York,
  Stonybrook-Wilshire, West York, Littlestown, Carroll Valley,
  Shrewsbury, Codorus, Grantley and Valley Green.

This includes Interstate 83 from mile markers 0 to 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Frequent cloud to ground lightning is occurring with these storms. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 3981 7762 3990 7749 3997 7722 4016 7720
      4017 7675 4013 7674 4006 7666 4004 7657
      4005 7653 3995 7648 3991 7639 3987 7638
      3980 7631 3972 7659 3972 7764
TIME...MOT...LOC 1858Z 267DEG 39KT 4016 7704 4000 7703 3989 7711 3978
7751 3973 7763

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Lambert
1 follow-up statement
642 
WWUS51 KCTP 281924
SVSCTP

Severe Weather Statement
National Weather Service State College PA
324 PM EDT Fri Aug 28 2020

PAC041-055-281933-
/O.CAN.KCTP.SV.W.0155.000000T0000Z-200828T2000Z/
Franklin PA-Cumberland PA-
324 PM EDT Fri Aug 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
CENTRAL CUMBERLAND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Pennsylvania.

LAT...LON 3977 7718 3987 7704 3997 7697 4017 7695
      4017 7675 4013 7674 4006 7666 4004 7657
      4005 7653 3995 7648 3991 7639 3987 7638
      3980 7631 3972 7659 3973 7722
TIME...MOT...LOC 1923Z 285DEG 35KT 4011 7674 3995 7673 3984 7681 3971
7699 3961 7728

$$

PAC001-133-282000-
/O.CON.KCTP.SV.W.0155.000000T0000Z-200828T2000Z/
Adams PA-York PA-
324 PM EDT Fri Aug 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN ADAMS AND YORK COUNTIES...

At 323 PM EDT, severe thunderstorms were located along a line
extending from near Mount Wolf to Grantley to near Codorus to near
Pennville to 6 miles east of Thurmont, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
York, Hanover, Weigelstown, Parkville, Red Lion, Spry, Dallastown,
Shiloh, East York, Stonybrook-Wilshire, West York, Littlestown,
Shrewsbury, Codorus, Grantley, Valley Green, Tyler Run-Queens Gate,
McSherrystown, Manchester and Hallam.

This includes Interstate 83 from mile markers 1 to 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3977 7718 3987 7704 3997 7697 4017 7695
      4017 7675 4013 7674 4006 7666 4004 7657
      4005 7653 3995 7648 3991 7639 3987 7638
      3980 7631 3972 7659 3973 7722
TIME...MOT...LOC 1923Z 285DEG 35KT 4011 7674 3995 7673 3984 7681 3971
7699 3961 7728

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:27 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 28, 12:27 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service State College PA
1227 PM EDT Fri Aug 28 2020

.SYNOPSIS...
Showers and thunderstorms are on tap again today, and cloud
cover may keep it much cooler than the past few days. Rain is
again likely on Saturday, as the remnants of Laura track just
south of Pennsylvania. Some of the rainfall could be on the
heavy side. A cooler and drier/less humid airmass will prevail
Sunday and Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Convection ramping up early today with severe and FF threats
evolving east-southeast across south central PA. CAMs are
bullish in upstream storm clusters located just over wrn PA
just south of I-80 at 15Z to become more widespread as they
encounter a gradually destabilizing airmass. Vis sat loop shows
cloud cover which may be a limiting factor for storm
intensification across the Laurels into the southern
Alleghenies.

A severe thunderstorm watch is possible (60% probability) for
southeast PA and perhaps adjacent parts of central PA and
MD/DE/NJ. A Slight Risk will likely be included for remaining
portions of south central PA in the upcoming 1630z convective
outlook.

Some convective training appears likely based on radar trends
with rainfall rates 1-2 inch per hour. FFG is very high to the
east of the Allegheny Front owing to ongoing moderate drought
conditions, but parts of the Laurel Highlands are most
vulnerable to potential flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
There may be a short lull in the convection tonight, but the
latest 06Z NAM generates more storms through the night. Any
break won't be long as a cold front will approach right as the
remnant low of Laura rolls by just to our south. The shear
increases significantly from Friday as the long-wave trough
swings down from central Canada. The attendant front will pass
through the NW in the morning, and we may not have ample time
to brew up sufficient instability to get things firing on all
cylinders there. But, SPC has the SErn counties in a SLGT risk
for Sat, and MRGL for most of the rest of the area. Expect more
heavy rain from some of the storms, but they should be moving
with some steam. After a few days of rain, the soil may be less
able to soak in the rain, and minor flooding is again possible.
The convection should be off to the east in the early evening,
and leave a quiet rest of the weekend as high pressure builds
in.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Rain will move out of the region Saturday night with conditions
drying out into Sunday. Behind the front and Laura, much cooler
air will move into the region into next week. Expect high temps
to be more in the 70s and lower 80s with low humidity through
early next week.

High pressure will lead to generally dry weather Sunday and
Monday, although it may be cool enough aloft on Sunday for some
lake effect rain showers to form off of Lake Erie which could
move into the northern tier of PA. High pressure will drift
eastward Monday with southerly flow developing across the
region. This flow will bring an uptick in moisture for Tuesday
and Wednesday leading to the chance for showers or thunderstorms
each afternoon.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A few storms still lingering in SW PA will affect JST and AOO
through 08z. Then low clouds and some fog will develop over
mainly the NW half of CWA overnight, bringing restrictions that
will linger well into Fri morning over the NW Mtns.

More showers likely to develop across the west late Friday
morning, with showers/scattered tstms working eastward later in
the day.

A wet day expected on Saturday, as a strong cold front nears.

Outlook...

Fri...AM low cigs possible wrn highlands. Sct PM tsra impacts.

Sat...Widespread showers and reductions are expected.

Sun-Tue...Generally VFR w/ no sig wx expected.

&&

.CLIMATE...
Summer 2020 is on track for the warmest on record at Harrisburg
with an average temperature of 78.1F month-to-date.

August 2020 currently ranks 2nd warmest on record with an
average temperature of 78.7F. 2016 holds the top spot coming in
at 79.1F.

Harrisburg has reached 90 degrees or higher 35 times since June
1st, including 1 day at 100F.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Steinbugl
SHORT TERM...Dangelo
LONG TERM...DeVoir/Travis
AVIATION...RXR/Banghoff
CLIMATE...Steinbugl/Travis
Hazardous weather outlook, Aug 28, 1:47 PM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
147 PM EDT Fri Aug 28 2020

PAZ005-006-010>012-017>019-037-041-042-045-046-291800-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
147 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024-025-033-291800-
Cambria-Blair-Somerset-
147 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Rounds of heavy rainfall may produce scattered flash flooding this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms with gusty winds and locally heavy
rainfall are possible on Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ026>028-034>036-050>053-056>059-063>066-291800-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
147 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Rounds of heavy rainfall may produce scattered flash flooding this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms with gusty winds and locally heavy
rainfall are possible on Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ049-291800-
Union-
147 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms with gusty winds and locally heavy
rainfall are possible on Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-291800-
Warren-
147 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Locally heavy rainfall is possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Locally heavy rainfall is possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 28, 1:35 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service State College PA
135 PM EDT Fri Aug 28 2020

PAZ049>053-281800-
Columbia PA-Union PA-Northumberland PA-Montour PA-Snyder PA-
135 PM EDT Fri Aug 28 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
SNYDER...MONTOUR...COLUMBIA...AND UNION COUNTIES UNTIL 200 PM EDT...

At 134 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Stonington to near Kratzerville. Movement
was east at 30 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Sunbury, Milton, Selinsgrove, Danville, Northumberland, Winfield,
Elysburg, Fairview-Ferndale, Riverside, Trevorton, Shamokin Dam,
Hummels Wharf, Montandon, Penns Creek, Mechanicsville, Kratzerville,
Numidia, Slabtown, Mooresburg and Stonington.

LAT...LON 4088 7636 4073 7671 4086 7706 4105 7670
TIME...MOT...LOC 1734Z 283DEG 24KT 4088 7668 4088 7693

RXR
Local storm report, Aug 28, 2:04 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
204 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TSTM WND DMG     2 SW MILL CREEK         40.42N 77.96W
08/28/2020                   HUNTINGDON         PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

&&
Local storm report, Aug 28, 2:19 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     3 SSW PINE GROVE MILLS  40.70N 77.90W
08/28/2020                   HUNTINGDON         PA   PUBLIC

            SNAPPED POWER POLES ON ROUTE 26.

&&

SDT
Special weather statement, Aug 28, 2:28 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
228 PM EDT Fri Aug 28 2020

PAZ056-057-063-281915-
Perry PA-Cumberland PA-Dauphin PA-
228 PM EDT Fri Aug 28 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN...PERRY...AND
CUMBERLAND COUNTIES UNTIL 315 PM EDT...

At 228 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Newport to near Shermansdale to near Colonel
Denning State Park. Movement was east at 25 mph.

Wind gusts of up to 55 mph and half inch hail are possible.

Locations impacted include...
Harrisburg, Carlisle, Lower Allen, Colonial Park, Progress,
Mechanicsburg, Camp Hill, New Cumberland, Linglestown, Enola,
Lemoyne, Plainfield, Paxtonia, Schlusser, Wormleysburg, Penbrook,
Marysville, Newport, Shiremanstown and Paxtang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4024 7747 4051 7715 4045 7669 4029 7677
      4015 7703
TIME...MOT...LOC 1828Z 282DEG 21KT 4048 7712 4036 7720 4025 7743

Lambert
Special weather statement, Aug 28, 2:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
230 PM EDT Fri Aug 28 2020

PAZ058-281915-
Schuylkill PA-
230 PM EDT Fri Aug 28 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
315 PM EDT...

At 230 PM EDT, Doppler radar indicated a strong thunderstorm over
Heckscherville, moving east at 30 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Pottsville, Schuylkill Haven, Shenandoah, Minersville, Frackville,
St. Clair, Orwigsburg, Port Carbon, Girardville, Tuscarora, New
Philadelphia, Marlin, Altamont, Renningers, Englewood, Forrestville,
Branchdale, Seltzer, Heckscherville and Buck Run.

LAT...LON 4070 7581 4063 7600 4058 7601 4058 7607
      4056 7609 4067 7634 4082 7628 4075 7578
      4073 7576
TIME...MOT...LOC 1830Z 287DEG 27KT 4074 7624

RXR
Special weather statement, Aug 28, 2:34 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
234 PM EDT Fri Aug 28 2020

PAZ057>059-281900-
Lebanon PA-Dauphin PA-Schuylkill PA-
234 PM EDT Fri Aug 28 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 300 PM EDT...

At 234 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Leck Kill to Dehart Dam to near Lickdale to
Quentin. Movement was east at 25 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Lebanon, Palmyra, Annville, Cornwall, Myerstown, Ashland, Valley
View, Pleasant Hill, Sand Hill, Newmanstown, Lebanon South, Pine
Grove, Cleona, Lykens, Tremont, Avon, Richland, Girardville,
Williamstown and Fredericksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4025 7631 4022 7653 4040 7662 4042 7681
      4065 7673 4080 7631 4083 7630 4083 7628
      4052 7630 4049 7644 4037 7625 4036 7620
      4032 7615
TIME...MOT...LOC 1834Z 264DEG 23KT 4070 7662 4046 7671 4041 7652 4029
7645

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:05 PM EDTSevere Thunderstorm WarningCTPSomerset70 min
Aug 28, 11:00 AM EDTSpecial Weather StatementCTPClearfield45 min
Aug 28, 11:41 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield64 min
Aug 28, 12:28 PM EDTSpecial Weather StatementCTPSomerset47 min
Aug 28, 12:40 PM EDTSpecial Weather StatementCTPCentre65 min
Aug 28, 12:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset59 min
Aug 28, 1:09 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Mifflin51 min
Aug 28, 1:15 PM EDTTornado WarningCTPHuntingdon, Mifflin30 min
Aug 28, 1:25 PM EDTSpecial Weather StatementCTPSomerset35 min
Aug 28, 1:29 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Franklin, Fulton, Huntingdon, Somerset61 min
Aug 28, 1:35 PM EDTSpecial Weather StatementCTPMontour, Northumberland25 min
Aug 28, 1:35 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry55 min
Aug 28, 1:48 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill42 min
Aug 28, 1:52 PM EDTAreal Flood AdvisoryCTPCambria113 min
Aug 28, 2:16 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York59 min
Aug 28, 2:22 PM EDTTornado WarningCTPAdams, Cumberland38 min
Aug 28, 2:28 PM EDTSpecial Weather StatementCTPDauphin, Perry47 min
Aug 28, 2:30 PM EDTSpecial Weather StatementCTPSchuylkill45 min
Aug 28, 2:34 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 28, 2:53 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon52 min
Aug 28, 3:35 PM EDTSevere Thunderstorm WarningCTPLancaster, York54 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.